Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 7

Entropy formula for random $\mathbb{Z}^{k}$-actions
Yujun Zhu.
Trans. Amer. Math. Soc. 369 (2017), 4517-4544
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Analytic characterizations of gaugeability for generalized Feynman-Kac functionals
Daehong Kim and Kazuhiro Kuwae.
Trans. Amer. Math. Soc. 369 (2017), 4545-4596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Maximal operators associated with some singular submanifolds
Yaryong Heo, Sunggeum Hong and Chan Woo Yang.
Trans. Amer. Math. Soc. 369 (2017), 4597-4629
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Nuclear dimension and $\mathcal{Z}$-stability of non-simple $\mathrm{C}^{*}$-algebras
Leonel Robert and Aaron Tikuisis.
Trans. Amer. Math. Soc. 369 (2017), 4631-4670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Singular twisted sums generated by complex interpolation
Jesús M. F. Castillo, Valentin Ferenczi and Manuel González.
Trans. Amer. Math. Soc. 369 (2017), 4671-4708
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Compact Lie groups: Euler constructions and generalized Dyson conjecture
S. L. Cacciatori, F. Dalla Piazza and A. Scotti.
Trans. Amer. Math. Soc. 369 (2017), 4709-4724
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The algebra of slice functions
Riccardo Ghiloni, Alessandro Perotti and Caterina Stoppato.
Trans. Amer. Math. Soc. 369 (2017), 4725-4762
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Coercivity of weighted Kohn Laplacians: The case of model monomial weights in $\mathbb{C}^{2}$
Gian Maria Dall’Ara.
Trans. Amer. Math. Soc. 369 (2017), 4763-4786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Vector bundles on proper toric 3-folds and certain other schemes
Markus Perling and Stefan Schröer.
Trans. Amer. Math. Soc. 369 (2017), 4787-4815
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Cauchy transforms of self-similar measures: Starlikeness and univalence
Xin-Han Dong, Ka-Sing Lau and Hai-Hua Wu.
Trans. Amer. Math. Soc. 369 (2017), 4817-4842
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Strong contraction and influences in tail spaces
Steven Heilman, Elchanan Mossel and Krzysztof Oleszkiewicz.
Trans. Amer. Math. Soc. 369 (2017), 4843-4863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Continuous solutions of nonlinear Cauchy-Riemann equations and pseudoholomorphic curves in normal coordinates
Adam Coffman, Yifei Pan and Yuan Zhang.
Trans. Amer. Math. Soc. 369 (2017), 4865-4887
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Generic stationary measures and actions
Lewis Bowen, Yair Hartman and Omer Tamuz.
Trans. Amer. Math. Soc. 369 (2017), 4889-4929
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Harmonic and invariant measures on foliated spaces
Chris Connell and Matilde Martínez.
Trans. Amer. Math. Soc. 369 (2017), 4931-4951
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Boundary density and Voronoi set estimation for irregular sets
Raphaël Lachièze-Rey and Sergio Vega.
Trans. Amer. Math. Soc. 369 (2017), 4953-4976
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Linear chaos and frequent hypercyclicity
Quentin Menet.
Trans. Amer. Math. Soc. 369 (2017), 4977-4994
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Differentiability of the conjugacy in the Hartman-Grobman Theorem
Wenmeng Zhang, Kening Lu and Weinian Zhang.
Trans. Amer. Math. Soc. 369 (2017), 4995-5030
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Compactness methods for doubly nonlinear parabolic systems
Ryan Hynd.
Trans. Amer. Math. Soc. 369 (2017), 5031-5068
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Geodesic rays and Kähler–Ricci trajectories on Fano manifolds
Tamás Darvas and Weiyong He.
Trans. Amer. Math. Soc. 369 (2017), 5069-5085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On 3–braid knots of finite concordance order
Paolo Lisca.
Trans. Amer. Math. Soc. 369 (2017), 5087-5112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On principal realization of modules for the affine Lie algebra $A_{1}^{(1)}$ at the critical level
Dražen Adamović, Naihuan Jing and Kailash C. Misra.
Trans. Amer. Math. Soc. 369 (2017), 5113-5136
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Torus invariant transverse Kähler foliations
Hiroaki Ishida.
Trans. Amer. Math. Soc. 369 (2017), 5137-5155
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Ricci curvatures on Hermitian manifolds
Kefeng Liu and Xiaokui Yang.
Trans. Amer. Math. Soc. 369 (2017), 5157-5196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Decision problem for perfect matchings in dense $k$-uniform hypergraphs
Jie Han.
Trans. Amer. Math. Soc. 369 (2017), 5197-5218
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The enumeration of generalized Tamari intervals
Louis-François Préville-Ratelle and Xavier Viennot.
Trans. Amer. Math. Soc. 369 (2017), 5219-5239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Multiplicative structures and the twisted Baum-Connes assembly map
Noé Bárcenas, Paulo Carrillo Rouse and Mario Velásquez.
Trans. Amer. Math. Soc. 369 (2017), 5241-5269
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content